# SDR HALA2022010400006

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 41,065 hours, 6,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 386 PATHWAY LIGHTING STRIP IN AFT GALLEY DETACHED. CORRECTIVE ACTION: REPLACED 3 FT SECTION OF PHOTOLUMINESCENT STRIP ON AFT GALLEY. (8450659)
